# SDR CA141010004

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt STC200PROPJT
- Engine: Walter M601E
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW REPORTED A SMOKE ODOR IN CABIN, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  NO OTHER DETAILS AVAILABLE AT THIS TIME. ENGINE IS BEING SERVICED.
